# SDR AALA20060115

- Difficulty date: February 24, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA - LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED.  LEADING EDGE FLAPS 1, 2, 3 AND 4 AMBER TRANSIT.  LEADING EDGE SLAT 2, AMBER TRANSIT.  REPLACED FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
